Über die orthogonalen Polynomsysteme

Leindler, László: Über die orthogonalen Polynomsysteme. Acta scientiarum mathematicarum, (21) 1-2. pp. 19-46. (1960)

[img] Cikk, tanulmány, mű
math_021_fasc_001_002_019-046.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 1-2
Page Range: pp. 19-46
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 46. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13898

Actions (login required)

View Item View Item